A Generalized Contraction Principle in Partial Metric Spaces
No Thumbnail Available
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove fixed point theorems for generally contractive mappings in complete partial metric spaces. Theorems presented are generalizations of recent fixed point theorems of D. Ilic, V. Pavlovic, and V. Rakocevic. An example is also stated that illustrates our results are extensions of their theorems. (C) 2011 Elsevier Ltd. All rights reserved.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Fixed point theorems, Partial metric spaces, Generally contractive mappings
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
55
Issue
5-6
Start Page
1673
End Page
1681